# SDR CWQR20140210001

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 11,240 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Part number: 661403025
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF A VERY LOUD SINGLE POP OR BANG WAS HEARD & WAS FOLLOWED BY A RUSHING AIR NOISE FROM BEHIND THE COCKPIT AREA.  SOON AFTER THE WING ENG ANTI-ICE WAS TURNED OFF & THE NOISE STOPPED IMMEDIATELY. UPON INSPECTION WE FOUND THAT THE BLEED AIR TUBE TEE ASSEMBLY WAS FOUND CRACKED AROUND THE FITTING FOR THE BLEED AIR TEMP SENSOR.  THE TEE ASSEMBLY WAS REPLACED WITH A NEW UNIT.
